# SDR P2EA95003

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Part number: 42D107A1
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

MCI - FLT 102 - PRECAUTIONARY IN FLIGHT SHUTDOWN OF NR 2 ENGINE INBOUND TO MCI DUE TO FILTER BYPASS LIGHT.  AN EMERGENCY WAS DECLARED BY FLIGHT CREW.  ACFT LANDED WITHOUT REPORTED INCIDENT.  MAINTENANCE REMOVED AND REPLACED OIL FILTER BYPASS SWITCH.  (Z)
